# SDR B30R20050105

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Aircraft time: 6,133 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 511523128
- Part serial: 06928AB
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF AIRCRAFT, PILOT HEARD A NOISE IN WHILE OPERATING  ELEVATOR ELECTRIC TRIM.  TROUBLESHOOTING REVEALED THAT THE TRIM CABLES IN THE ELEVATOR ELECTRIC TRIM ACTUATOR HAD CROSSED.  A REPLACEMENT ELECTRIC TRIM ACTUATOR WAS ORDERED.  UPON RECEIPT OF THE ACTUATOR IT WAS DISCOVERED THAT ONE OF THE CABLES HAD BEEN BENT OVER AND PINCHED.  FURTHER INSPECTION REVEALED A BROKEN WIRE IN THE CABLE AT THE PINCHED AREA.  THE ACTUATOR WAS RETURNED TO THE VENDOR AS UNSERVICABLE, AND ANOTHER ORDERED.
